# SDR FDKA2009061500124

- Difficulty date: June 15, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 14,977 hours, 14,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  MX REMOVED AND REPLACED DOOR SEAL.  OPS/LEAK CK GOOD.
